Advertisement

Caputo–Hadamard fractional differential Cauchy problem in Fréchet spaces

  • Saïd Abbas
  • Mouffak Benchohra
  • Farida Berhoun
  • Johnny Henderson
Original Paper
  • 19 Downloads

Abstract

This article deals with some existence results of solutions for a class of differential equations involving the Caputo–Hadamard fractional derivative in Fréchet spaces. These results are based on a generalization of the classical Darbo fixed point theorem for Fréchet spaces associated with the concept of measure of noncompactness. We illustrate our results by an example.

Keywords

Differential equation Left-sided mixed Hadamard integral of fractional order Caputo–Hadamard fractional derivative Existence Measure of noncompactness Fréchet space Fixed point 

Mathematics Subject Classification

26A33 34G20 

Notes

References

  1. 1.
    Abbas, S., Albarakati, W, Benchohra, M., Nieto, J.J.: Global convergence of successive approximations for partial Hadamard integral equations and inclusions. Comput. Math. Appl. (2017).  https://doi.org/10.1016/j.camwa.2016.04.030.
  2. 2.
    Abbas, S., Benchohra, M.: Advanced Functional Evolution Equations and Inclusions, Developments in Mathematics, vol. 39. Springer, Cham (2015)CrossRefzbMATHGoogle Scholar
  3. 3.
    Abbas, S., Benchohra, M., Bohner, M.: Weak solutions for implicit differential equations of Hilfer-Hadamard fractional derivative. Adv. Dyn. Syst. Appl. 12(1), 1–16 (2017)MathSciNetGoogle Scholar
  4. 4.
    Abbas, S., Benchohra, M., Darwish, M.A.: Fractional differential inclusions of Hilfer and Hadamard types in Banach spaces. Discuss. Math. Diff. Incl. Contr. Opt. 37(2), 187–204 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Abbas, S., Benchohra, M., Graef, J.R., Henderson, J.: Implicit Fractional Differential and Integral Equations: Existence and Stability. De Gruyter, Berlin (2018)CrossRefzbMATHGoogle Scholar
  6. 6.
    Abbas, S., Benchohra, M., N’Guérékata, G.M.: Topics in Fractional Differential Equations. Springer, New York (2012)CrossRefzbMATHGoogle Scholar
  7. 7.
    Abbas, S., Benchohra, M., N’Guérékata, G.M.: Advanced Fractional Differential and Integral Equations. Nova Science Publishers, New York (2015)zbMATHGoogle Scholar
  8. 8.
    Ahmad, B., Alsaedi, A., Ntouyas, S.K., Tariboon, J.: Hadamard-type Fractional Differential Equations, Inclusions and Inequalities. Springer, Cham (2017)CrossRefzbMATHGoogle Scholar
  9. 9.
    Ahmad, B., Ntouyas, S.K.: Some fractional-order one-dimensional semi-linear problems under nonlocal integral boundary conditions. Rev. R. Acad. Cienc. Exactas Fs. Nat. Ser. A Math. RACSAM 110, 159–172 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Benchohra, M., Bouriah, S., Nieto, J.J.: Existence of periodic solutions for nonlinear implicit Hadamard’s fractional differential equations. Rev. R. Acad. Cienc. Exactas Fs. Nat. Ser. A Math. RACSAM 112, 1, 25–35 (2018)Google Scholar
  11. 11.
    Benchohra, M., Henderson, J., Ntouyas, S.K., Ouahab, A.: Existence results for functional differential equations of fractional order. J. Math. Anal. Appl. 338, 1340–1350 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Benchohra, M., Lazreg, J.E.: On stability for nonlinear implicit fractional differential equations. Matematiche (Catania) 70(2), 49–61 (2015)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Bothe, D.: Multivalued perturbation of m-accretive differential inclusions. Isr. J. Math. 108, 109–138 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Dudek, S.: Fixed point theorems in Fréchet algebras and Fréchet spaces and applications to nonlinear integral equations. Appl. Anal. Discret. Math. 11, 340–357 (2017)CrossRefGoogle Scholar
  15. 15.
    Dudek, S., Olszowy, L.: Continuous dependence of the solutions of nonlinear integral quadratic Volterra equation on the parameter. J. Funct. Spaces 471235, 9 (2015)Google Scholar
  16. 16.
    Kilbas, A.A.: Hadamard-type fractional calculus. J. Korean Math. Soc. 38(6), 1191–1204 (2001)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)zbMATHGoogle Scholar
  18. 18.
    Lakshmikantham, V., Vasundhara Devi, J.: Theory of fractional differential equations in a Banach space. Eur. J. Pure Appl. Math. 1, 38–45 (2008)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Mönch, H.: Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces. Nonlinear Anal. 4, 985–999 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives. Theory and Applications. Gordon and Breach, Amsterdam (1987). (Engl. Trans. from the Russian)zbMATHGoogle Scholar
  21. 21.
    Tarasov, V.E.: Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media. Springer, Heidelberg; Higher Education Press, Beijing (2010)Google Scholar
  22. 22.
    Zhou, Y.: Basic Theory of Fractional Differential Equations. World Scientific, Singapore (2014)CrossRefzbMATHGoogle Scholar

Copyright information

© The Royal Academy of Sciences, Madrid 2019

Authors and Affiliations

  • Saïd Abbas
    • 1
  • Mouffak Benchohra
    • 2
  • Farida Berhoun
    • 2
  • Johnny Henderson
    • 3
  1. 1.Laboratory of Mathematics, Geometry, Analysis, Control and ApplicationsTahar Moulay University of SaïdaSaïdaAlgeria
  2. 2.Laboratory of Mathematics, Djillali Liabes University of Sidi Bel-AbbèsSidi Bel-AbbèsAlgeria
  3. 3.Department of MathematicsBaylor UniversityWacoUSA

Personalised recommendations